# SDR VNAA2024021211101

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 18,242 hours, 16,262 cycles
- Engine: Ge CF348C5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Pin
- Part number: 4114T06P03
- Condition: Unserviceable
- Location: Fan Blade
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INSPECTED LH FAN BLADES FOR STIFFNESS, NO DEFECTS FOUND, VIBE CHECK GOOD IAW CRJ 900 AMM 72-21-02-200-803-A01. HIGH TORQUE PIN T/S DUE WITHIN 15 CYCLES. / REMOVED AND REPLACED LH ENGINE FAN BLADE PINS IAW CRJ 900 AMM 72-21-02-000/400-801-A01-PSA. PERFORMED VIBE CHECK IAW CRJ 900 AMM 71-00-00-720-806. ENGINE RUN GOOD. VIBE CHECK GOOD. L/H VIBE .2 R/H VIBE .3. GOOD VIBES.
